# SDR UHLA201510040812

- Difficulty date: October 4, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 27,217 hours, 17,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INPSECTION, CORROSION WAS FOUND AT THE R2 THRESHOLD AROUND THE RIVET HEADS AT THE GRIT BAR FITTING.  MAINTENANCE R & R THE THRESHOLD IAW SRM 51-40-02, 51-41-01, 51-41-02, 51-43-03, 51-43-02.
